jenB82

293d

Hi I'm Jen I'm new here and wondering what side effects other people on vraylar are dealing with. I'm not sure which side effects I'm experiencing from this or maybe other meds and this is working I don't want to change.

Cariprazine

View all
  • Babe23

    293d

    Hey I just started on Vraylar and I haven't had any expect it makes me tired and my body gets hot sometimes but other then that I'm doing ok my mood swings have calmed down.

    • Willow_Rose

      293d

      yes! Vraylar has dramatically calmed my mood swings down. I don’t even have them now. And I’m not so quick to anger, either. No side effects for me. Didn’t lose my sexual desires which is common in medications like these. I highly recommend it! It is super expensive without insurance (about $1,000+) so definitely make sure your insurance will cover it. Or if they don’t, your doctor can actually say you’ve tried others and this one only worked for you. That usually persuades them to getting it approved for you. But it has literally changed my life. I cannot praise it enough.

    • jenB82

      293d

      that's where the hot flashes are coming from! Thanks for that. I thought I was getting early menopause.

  • Babe23

    293d

    Question for you how is Buspar working for you I just started on it.

    • jenB82

      293d

      It manages my anxiety to the point that I don't have the panic attacks but not so much so that I feel nothing. My goal is to manage my symptoms but still be able to fully experience life.

  • Babe23

    291d

    Thank you so much❤️

  • Elise1234

    288d

    I’m no longer on it but was for roughly 6 months and I never experienced any noticeable side effects personally

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.